# SDR IPXA2024021724615

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 74,438 hours, 15,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN. L1 DOOR OPS CHECKS GOOD AT THIS TIME. REF AMM 52-10-01. THIS CLEARS MEL 52-10-3-2-1-2. PLACARD REMOVED.
